The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Multi-soliton Solutions of the Coupled Burgers System and the Burgers Equation
Author(s): 
Pages: 1-6
Year: Issue:  1
Journal: Journal of Inner Mongolia University(Natural Science Edition)

Keyword:  达布阵 孤子解 Burgers方程;
Abstract: 达布阵是构造非线性演化方程精确解的有效方法,本文应用该方法构造了一个耦合Burgers系统的达布变换和多孤子解,并利用约化技巧得到了Burgers方程的达布变换和多孤子解.通过画图给出这些多孤子解的图形.
Related Articles
No related articles found